# SDR UIEA2021041400893

- Difficulty date: April 23, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 109,229 hours, 21,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 145T86292
- Condition: Corroded
- Location: Bs 852 Bl0
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STA 852 BL0 APPROX PANEL SUPPORT CORRODED( REMOVED CORROSION FROM KEEL BEAM PANEL SUPPORT AT STA 852. FOUND 100% MAT. LOSS IS OUT OF LIMITS. REMOVED AND REPLACED PANEL SUPPORT PN:145T8629-2 PO:FS2103139 IAW B767 SRM 51-40-02,53-30-12,51-40-05,51-20-01 )
